MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD 200CC SILICONE BULB EVACUATOR; SUCTION EVACUATOR

C.R. BARD, INC. (COVINGTON) -1018233 BARD 200CC SILICONE BULB EVACUATOR; SUCTION EVACUATOR
Model Number 0071200
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that drainage fluid leaked from the connection between drain and suction evacuator.The user felt like air was leaking.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.The product was used for patient treatment.The product had not caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), bulb evacuator with label.Visual inspection of the sample noted connected the (in-house) tubing to the inlet port and the other end of the tubing was placed in a reservoir of methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the evacuator was flattened to create negative pressure and the solution was able to be suction in the evacuator with no leaks observed.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: as the reported event is unconfirmed a labeling review is not required.Correction: d,g,h.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARD 200CC SILICONE BULB EVACUATOR
Common Device Name
SUCTION EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15915563
Report Number1018233-2022-09251
Device Sequence Number14539813
Product Code GCY
UDI-Device Identifier00801741049637
UDI-Public(01)00801741049637
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0071200
Device Catalogue Number0071200
Device Lot NumberNGFY0887
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer03/23/2023
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown